MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; MODULAR STEMS, WITH FEMALE TAPER

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; MODULAR STEMS, WITH FEMALE TAPER
Model Number 15-8515/55
Medical Device Problem Codes Osseointegration Problem (3003); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Dr.Revised the patient's loosened tibial component and stem.These components were originally implanted on (b)(6) 2016.The patient has undergone several subsequent revisions of other parts of the total knee replacement (documented in complaints: (b)(4).This tibial tray and stem (implanted 2016) were revised to a custom-made tibial implant (cus-690) on (b)(6) 2022.Per dr., the cause of the loosened tibia was "terrible bone stock.Too small a diameter stem and probably not long enough as well.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
The patient had undergone several prior revisions following revision total knee replacement performed in (b)(6) 2016, with preceding history or limb salvage surgery and infected total knee arthroplasty.This tibial tray and stem (implanted in 2021) were revised to a custom-made implant.Per dr.M., the cause of the loosened tibia was "terrible bone stock.Too small a diameter stem and probably not long enough as well.".

Brand Name
ENDO-MODEL SL
Common Device Name
MODULAR STEMS, WITH FEMALE TAPER
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key16172827
Report Number3004371426-2023-00002
Device Sequence Number2428851
Product Code KRO
UDI-Device Identifier04026575384006
UDI-Public04026575384006
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number15-8515/55
Device Catalogue Number15-8515/55
Device Lot Number1816112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date01/16/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale